Processing math: 50%
Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
Ukrains’kyi Matematychnyi Zhurnal
Current
Archives
Submissions
Major topics of interest
About
About Journal
Editorial Team
Contacts
Search
Register
Login
Home
/
Archives
/
Vol. 70 No. 6 (2018)
Vol. 70 No. 6 (2018)
Published:
25.06.2018
Research articles
Lyapunov-type inequalities for two classes of nonlinear systems with homogeneous Dirichlet boundary conditions
M. F. Aktaş
727-738
PDF
Spectral properties of nonself-adjoint nonlocal boundary-value problems for the operator of differentiation of even order
Ya. O. Baranetskij, P. I. Kalenyuk, L. I. Kolyasa
739-751
PDF (Ukrainian)
Weighted pseudoinversion with indefinite weights
N. A. Vareniuk, E. F. Galba, I. V. Sergienko, A. N. Khimich
752-772
PDF (Russian)
Hedging of the European option with nonsmooth payment function
O. A. Glonti, O. G. Purtukhiya
773-787
PDF (Russian)
The exponential twice continuously differentiable
B
-spline algorithm for Burgers’ equation
N. Adar, I. Dag, O. Ersoy
788-800
PDF (Ukrainian)
One method for the investigation of the fundamental solution of the Cauchy problem for parabolic systems
V. A. Litovchenko
801-811
PDF (Ukrainian)
A version of the projection-iterative method for the solution of Fredholm integral equations of the second kind
V. A. Feruk
812-822
PDF (Ukrainian)
Lagrange stability and instability of nonregular semilinear differential-algebraic equations and applications
M. S. Filipkovska
823-847
PDF (Russian)
The Exponential Cubic B-spline Algorithm for Burgers’ Equation
Ozlem Ersoya
788-800
Short communications
On the lacunary
(A, ϕ)
-statistical convergence of double sequences
E. Savaş
848-858
PDF
Properties of the logical consequence operation and its relationship with the independence of propositional logic
G. Öner, T. Öner, İ. Şentürk
857-864
PDF
Language
English
Українська
Information
For Readers
For Authors
For Librarians